# SDR C2XA99CL066

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Dirty
- Location: Power Lever
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CLE - FLT 3102 - THE CREW REPORTED AN AURAL WARNING AT 90 KNOTS ON TAKEOFF.  THE AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  (X)
